# SDR DALA2023031501890

- Difficulty date: December 21, 2022
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N954DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,084 hours, 11,344 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2548596) MAINTENANCE IS MODIFYING FLOORING FROM EX LION AIR AIRCRAFT TO DELTA SPEC PER VA 97746.
